# SDR DXTA2025120105844

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N187QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70190
- Aircraft time: 1,018 hours, 363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 3, 9, & IN ZONE 3 ON THE WALL, FORWARD OF THE DIVAN ARE INOP.   POWERED ON AS REQUIRED.  VERIFIED DISCREPANCY & NOTED THAT NR 3 ELPS IS MAIN ISSUE. ALLOW ACFT TO CHARGE IT FOR A HOUR, BUT NO JOY. DISCREPANCY STILL STANDS. MCC HAS ALREADY PLACE EMERGENCY LIGHT POWER SUPPLY ON ORDER.  WORK PERFORMED IAW AMP BD700-A-J33 53 05 00AAB-320A-A. RECEIVED NEW EMERGENCY LIGHT POWER SUPPLY. GAINED ACCESS TO NR 3 EMERGENCY LIGHT POWER SUPPLY, REMOVED 43 EMERGENCY LIGHT POWER SUPPLY DUE TO INTERNAL FAILURE, & INSTALLED NEW EMERGENCY LIGHT POWER SUPPLY IAW AMP BD700-A-J33 53 11 00AAA. ALLOWED THE BATTERY TO CHARGE & PERFORMED OPS TEST PROCEDURE FOR EMERGENCY LIGHTING POWER SUPPLIES IAW AMP BD700-A-J33-51-00-02AAA-320B-A. THE OPS TEST PROCEDURE FOR THE EMERGENCY LIGHTING POWER SUPPLIES WAS FOUND SATISFACTORY.
